# SDR AUS20021003

- Difficulty date: September 7, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plate
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC PUMP BLANKING PLATE LEAKING ENGINE OIL. THE HYDRAULIC PUMP HAD BEEN REMOVED FROM THE ENGINE AND THE BLANKING PLATE FITTED.
